# SDR UPS97222067

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Corner Fitting
- Part number: 652613OUI
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, UPON REMOVAL OF PRESSURE SEAL FOUND MAIN CARGO DOOR AFT UPPER SEAL RETAINER CORNER CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED CORNER, LOCATED, DRILLED NEW PART, INSTALLED.  ALL WORK DONE PER SRM 51-30-2, 51-30-5, 51-30-1, OHM 52-36-62.
